# SDR ABXA060148

- Difficulty date: March 13, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 86,663 hours, 27,678 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5644972501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING FUEL, NR 6 STRINGER TIE INSIDE PANEL 505C CRACKED.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D.
